Recurrence Relations for Graph Polynomials on Bi-iterative Families of Graphs (bibtex)
by Tomer Kotek, Johann A Makowsky
Reference:
Recurrence Relations for Graph Polynomials on Bi-iterative Families of GraphsTomer Kotek, Johann A MakowskyEuropean Journal of Combinatorics, volume 41, pages 47-67, 2014.Comment: [arXiv]
Bibtex Entry:
@article{ar:KM14,
  title={Recurrence Relations for Graph Polynomials on Bi-iterative Families of Graphs},
  journal = {European Journal of Combinatorics},
  author={Kotek, Tomer and Makowsky, Johann A},
  url = {http://arxiv.org/abs/1309.4020},
  volume = {41},
  pages = {47-67},
   comment   = {<a href="http://arxiv.org/abs/1309.4020">[arXiv]</a>},
  year={2014},
}
Powered by bibtexbrowser